MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG CV CATHETER REPAIR KIT FOR USE W/ GROSHONG 9.5F & 5F DUAL-LUMEN CV CATH; INTRAVASCULAR CATHETER REPAIR KIT

BARD ACCESS SYSTEMS GROSHONG CV CATHETER REPAIR KIT FOR USE W/ GROSHONG 9.5F & 5F DUAL-LUMEN CV CATH; INTRAVASCULAR CATHETER REPAIR KIT
Model Number 7740000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rezj1839 showed no other similar product complaint(s) from this lot number.Device not yet returned.
 
Event or Problem Description
The original repaired device required additional repairs, groshong dual lumen white extension leg repair segment.Post repair blood allegedly aspirated easily each time, therefore line breakage is supposedly not related to use of excess force to try to clear occlusion.

Brand Name
GROSHONG CV CATHETER REPAIR KIT FOR USE W/ GROSHONG 9.5F & 5F DUAL-LUMEN CV CATH
Common Device Name
INTRAVASCULAR CATHETER REPAIR KIT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6765755
Report Number3006260740-2017-01222
Device Sequence Number16390100
Product Code FOZ
UDI-Device Identifier00801741037702
UDI-Public(01)00801741037702
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K904558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2020
Device Model Number7740000
Device Catalogue Number7740000
Device Lot NumberREZJ1839
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1